# SDR UHLA2010111900211

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 4,887 hours, 3,744 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT FL360 RECEIVE "HYD QTY 1 LO" EICAS MESSAGE.  SELECTED HYD SYNOPTIC PAGE ON MFD AND NOTICED THE HYD QTY 1 WAS AT 16 PERCENT AND RAPIDLY DROPPING.  WITHIN MINUTES QUANTITY AND PRESSURE WERE AT 0 AND ASSOCIATED EICAS MESSAGE APPEARED.  RAN QRH, DECLARED AN EMERGENCY, AND DIVERTED TO CMH.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 HYD PRESSURE LINE IAW MM 20-10-03 AND SERVICED HYD SYSTEM.  NO LEAKS NOTED.
